VOL. 22 · NO. 2 | 2022
Yajing Liu
Algebr. Geom. Topol. 22 (2), 473-557, (2022) DOI: 10.2140/agt.2022.22.473
KEYWORDS: Heegaard Floer homology, link surgery, 2-bridge link, 57M27, 57R58
Arnaud Mortier
Algebr. Geom. Topol. 22 (2), 559-599, (2022) DOI: 10.2140/agt.2022.22.559
KEYWORDS: space of knots, Cohomology, Kontsevich, Vassiliev, Teiblum–Turchin, Knizhnik–Zamolodchikov, chord diagrams, 4T relation, 55T25, 57M25, 53C29
Neil R Hoffman, Christian Millichap, William Worden
Algebr. Geom. Topol. 22 (2), 601-656, (2022) DOI: 10.2140/agt.2022.22.601
KEYWORDS: commensurability classes of knot complements, hidden symmetries, orbifolds, Dehn filling, fully augmented links, 57M25, 57M27, 57M50
Anthony Genevois
Algebr. Geom. Topol. 22 (2), 657-708, (2022) DOI: 10.2140/agt.2022.22.657
KEYWORDS: graph products, right-angled Coxeter groups, quasi-median graphs, large-scale geometry, Morse subgroups, 20F65, 20F67, 20F69
Peter Feller, Allison N Miller, Juanita Pinzón-Caicedo
Algebr. Geom. Topol. 22 (2), 709-738, (2022) DOI: 10.2140/agt.2022.22.709
KEYWORDS: 4–genus, concordance, satellite knot, algebraic genus, 57M25, 57N70
Abhijit Champanerkar, Ilya Kofman, Jessica S Purcell
Algebr. Geom. Topol. 22 (2), 739-784, (2022) DOI: 10.2140/agt.2022.22.739
KEYWORDS: hyperbolic geometry, Alternating knot, guts, Circle packing, right-angled polyhedra, ideal polyhedra, checkerboard surface, Conway sphere, Andreev theorem, hyperbolic volume, weaving knot, right-angled knot, 57M25, 57M27, 57M50
Donald M Davis, Michael Harrison, David Recio-Mitter
Algebr. Geom. Topol. 22 (2), 785-814, (2022) DOI: 10.2140/agt.2022.22.785
KEYWORDS: Geodesic, configuration space, topological robotics, Graphs, 53C22, 55M30, 55R80, 68T40
Jonathan A Campbell, Kate Ponto
Algebr. Geom. Topol. 22 (2), 815-879, (2022) DOI: 10.2140/agt.2022.22.815
KEYWORDS: 2-categories, Lefschetz theorems, Traces, Duality, iterated traces, Hochschild homology, monoidal bicategory, 18N10, 19K14, 37C25
Martin R Bridson, Sam Shepherd
Algebr. Geom. Topol. 22 (2), 881-917, (2022) DOI: 10.2140/agt.2022.22.881
KEYWORDS: quasitrees, covering spaces, Leighton’s theorem, 05C25, 20F65, 20F67
Marissa Chesser
Algebr. Geom. Topol. 22 (2), 919-971, (2022) DOI: 10.2140/agt.2022.22.919
KEYWORDS: hierarchically hyperbolic, stable subgroup, disk graph, CAT(0) cube complex, 20F65, 20F67, 57M07, handlebody group
Patrick Naylor, Hannah R Schwartz
Algebr. Geom. Topol. 22 (2), 973-990, (2022) DOI: 10.2140/agt.2022.22.973
KEYWORDS: 4–manifolds, Gluck twists, spun 2–knots, 57M99, 57R60
Back to Top